Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

bobbyeast

Member
  • Total Reviews

    0
  • Content Count

    6
  • Joined

  • Last visited

Community Reputation

0 Neutral

About bobbyeast

  • Rank
    New Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. Not sure if you’re still around but it’s a bit hard to tell whether it’s thinning or not without a before photo. In my experience, I experienced hair loss less than a month after taking isotretinoin. Derm took me off of it immediately and it seemed to have stopped but two months after my last pill I experienced heavy shedding. Lost probably 30-40% of my hair and still counting. Curious to know how you ended up
  2. We Thanks for the reply. I’ve experienced hair loss for the last 30 days or so and losing quite a bit of hair each day especially when I wash my hair. Would estimate that I’ve lost probably 30% of my hair follicles. I get really nervous when people say they lose several hundred hairs each day going on for years. They must be exaggerating because at that rate, they should be completely bald within a year. anybody else care to share their observations/ experience? Would be curious to kno
  3. Hey just wanted to say good luck on your journey. One major piece of advice I’ll give you. If you start noticing any signs of hair loss....tell your dermatologist and stop taking the pills immediately. I initially noticed the hair loss and brushed it off as temporary and not a big deal to get rid of acne. I even tried to convince my dermatologist to let me stay on it, but little did I know that it wasn’t temporary and we’re not talking minor hair loss. It’s significant loss to the point wher
  4. Hey guys Male here. i started another thread but didn’t get any responses. Have a separate question here. As the title says has anyone actually gone completely bald due to the hair loss/thinning? My hair started falling out significantly about 3 weeks ago and initially I thought it would just be thinning but now I’m at the point where I literally think I will be bald in 2 more weeks at this pace. If I run my fingers through my hair I notice significant gaps between hair follicles across
  5. Hey guys, Another victim here of post-accutane hair loss. Just some background. I suffered from acne for over a decade...in my 30s now. Began accutane (myorisan) back in mid Dec 2018 at 40mg daily. After 25 days in or so, I noticed that some of my hairs were thinning, especially around my temples. Mentioned this to the derm and she took me off of it as a precaution. That was in mid Jan. Had a follow up appt with the derm in early March to see if hair was improving. Honestly at that p
  6. not sure if you still have the issue but i had a similar issue a couple of weeks into accutane. Mine was much worse and was only on the top of my hands. dermatologist prescribed me Triamcinolone Acetonide Ointment USP, 0.1%. Put it on for a week and the issue went away completely. Hands are completely fine now.
×